RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaup, D J

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:43
Abstract pages:357
Full texts:109
References:53
E-mail:

http://www.mathnet.ru/eng/person47664
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. D. J. Kaup, “Integrable systems and squared eigenfunctions”, TMF, 159:3 (2009),  459–474  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:3 (2009), 806–818  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019